# SDR DALA2021020800706

- Difficulty date: February 5, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N594NW
- Make and model: Boeing 757351
- Aircraft serial: 32994
- Aircraft time: 61,405 hours, 20,189 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INITIAL INSPECTION MAINTENANCE FOUND CRACK STABILIZATION STRAP AT STA 345 LBL 45 AT PASSENGER COMPARTMENT. STRAP REPAIRED PER SRM. (LP 1723733)
